# SDR SWAA002231

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 44,778 hours, 34,887 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 65C26384
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT ELEVATOR TRIM TAB INBOARD ATTACH HINGE WORN.  REMOVED AND REPLACED TRIM TAB PER MM.
